# SDR UIEA200600217

- Difficulty date: August 13, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N527MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22471
- Aircraft time: 93,948 hours, 18,840 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Part number: 65B03560
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER CENTER SECTION ZONE-B, OPEN HOLE HFEC INSPECTION, FOUND RIGHT INBOARD VERTICAL HINGE FITTING AFT SIDE CRACK AT 6 O'CLOCK POSITION.  LENGHT 15MM AND DEPTH 5MM THROUGH THE HINGE FITTING.  CRACKED FITTING REMOVED & SENT TO WORKSHOP FOR FREEZE, PLUG REPAIR IAW, BOEING MSG 1-216184247-2 DTD 02 AUG 06.  FITTING RE-INSTALLED BACK IAW DRG 65B03560.  WORKSHOP JOB CARD SWJC, MS 130476044 & FAA 8100-9.
